Hiroshima Mathematical Journal

Subideals and serial subalgebras of Lie algebras

Ian Stewart

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 11, Number 3 (1981), 493-498.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206133985

Mathematical Reviews number (MathSciNet)
MR635033

Zentralblatt MATH identifier
0478.17008

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 17B05: Structure theory

Citation

Stewart, Ian. Subideals and serial subalgebras of Lie algebras. Hiroshima Math. J. 11 (1981), no. 3, 493--498. https://projecteuclid.org/euclid.hmj/1206133985.


Export citation

References

  • [1] R. K. Amayo, Ascendant subalgebras of Lie algebras, preprint, Universitat Bonn, 1975.
  • [2] R. K. Amayo and I. N. Stewart, Infinite-dimensional Lie Algebras, Noordhoff International, Leyden, 1974.
  • [3] C. Y. Chao and E. L. Stitzinger, Subinvariance in solvable Lie algebras, Canad. J. Math. 28 (1976), 181-185.
  • [4] S. Chehata, An algebraically simple ordered group, Proc. London Math. Soc. (3) 2 (1952), 183-197.
  • [5] P. Hall, On non-strictly simple groups, Proc. Cambridge Philos. Soc. 59 (1963), 531-553.
  • [6] B. Hartley, Serial subgroups of locally finite groups, Proc. Cambridge Philos. Soc. 71 (1972), 199-201.
  • [7] B. Hartley and T. A. Peng, Subnormality, ascendancy, and the minimal condition on subgroups, J. Algebra 41 (1976), 58-78.
  • [8] N. Jacobson, Lie Algebras, Interscience, New York, 1962.
  • [9] E. M. Levic, On simple and strictly simple rings, Latvijas PSR Zinatnu Akad. Vestis Fiz. Tehn. Zinatnu Ser. 6 (1965), 53-58.
  • [10] A. I. Macev, Solvable Lie algebras, Izv. Akad. Nauk SSSR 9 (1945); Amer. Math. Soc. Translations Ser. 1, 9, Lie groups, 1962, 229-262.
  • [11] E. Schenkamn, A theory of subinvariant Lie algebras, Amer. J. Math. 73 (1951), 433- 474.
  • [12] I. N. Stewart, Structure theorems for a class of locally finite Lie algebras, Proc. London Math. Soc. (3) 24 (1972), 79-100.
  • [13] I. N. Stewart, Soluble Lie algebras having finite-dimensional maximal subalgebras, Bull. Australian Math. Soc. 11 (1974), 147-158.
  • [14] J. Whitehead, Contributions to the theory of subnormal and ascendant subalgebras, Ph. D. Thesis, University of Warwick, 1975.
  • [15] J. Whitehead, On certain properties of subnormal subgroups, Canad. J. Math. 30 (1978), 573-582.
  • [16] H. Wielandt, Kriterien fur Subnormalitat in endlichen Gruppen, Math. Z. 138 (1974), 199-203.